# SDR AALA20170830006

- Difficulty date: August 30, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 25,749 hours, 10,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACKED CABIN FLOOR SUPPORT BETWEEN BS 312 AND 328 AT LBL 46.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW 51-00-05-1 AND SRM 51-40-02.
